# SDR FDEA200905191735

- Difficulty date: May 19, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48311
- Aircraft time: 49,838 hours, 16,020 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AFA71703
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT FOUND CRACK ON VERTICAL WEB.  REPAIRED WEB IAW SRM 53-00-01 FIG 10 SHT 5-6 VOL I.
